my dr has increased my dose from 500mg to 700mg and i havent started it yet, he says i suffer from nocturnal seizures so he uped the one med.
it doesnt sound like your dr knows what he is doing.i suffer from epilepsy and i was on serequel but my neurologist couldnt figur out why i was having more seizures,turned out i did not tell him i was on serequel... then he new see serequil lowers your seizure threshhold and even though i was on dilantin and klonipin i still had seizures..seriously look serequil up and you will see it in writing..good luck
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2010 • 2 answers
Posted 17 Apr 2011 • 7 answers
Posted 13 Mar 2013 • 7 answers
Posted 24 Apr 2013 • 5 answers
Posted 11 Jul 2014 • 2 answers